# SDR FDEA202305260942

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 50,218 hours, 7,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W860119
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 251FF(P/N:152W8601-19) AT STA1656/RBL1 FOUND A HOLE.  EVALUATED MAIN DECK CARGO FLOOR PANEL 251FF(P/N:152W8601-19) AT STA1656/RBL1  A HOLE   ,THE HOLE SIZE :LXW=1.8"X1.6" IN UPPER SURFACE ,WITHIN LIMIT AS PER B777 SRM 53-00-50-1A   ALLOWABLE DAMAGE 1,REV 43.1.REPAIRED THE HOLE AS PER B777 SRM 53-00-50-2R REPAIR 1   ,REV 43.1 .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
